# SDR CKSA96066

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781AL
- Make and model: Doug DC-8-63
- Aircraft serial: 45926
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 74.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND TOP OF LEFT WING STA 74.8 HAS 2 CRACKS AT FASTENER NEAR LEADING EDGE.  REPAIRED CRACKS AT LEFT WING STA 74.8 PER DC-8 SRM 57-2-1 FIG 10, TASK NR 79693.
